Discussions that mention desyrel

Back Problems board


[COLOR="SeaGreen"]Hi everyone,
I had terrible memory loss on the neurontin, hard time concentrating, dizziness(got used to it) and tiredness just after taking it for about an hour or so. My new PM is changing all my meds but one. Got a new anti-depressant (desyrel 100 mg a night) I took this and forgot to take with food, OMG!!! I thought I was dieing!!! my heart was racing so fast and it was poundingin my head, rubbery feeling legs when I stood up. I ate something really fast and it got better pretty quick. SCARED me half to death.

I've been on neurontin for over a year, started at 1500 mg ended up on 2700 mg. I was just switched over to lyrica, starting out at 100 mg every, morning, afternoon, night. I'm weaning from one to the other. I think tomorrow I will be on all lyrica. I can' say so far I'm feeling more nerve pain than the neurontin but I'm hoping that will level off and improve once I'm on just lyrica.



I've not had many changes in my meds so this is all very new to me. I can tell you it is very nerve racking trying to keep it all straight.

I can say I am looking forward to the memory coming back, I miss that big time.

Good Luck

God Bless

Carol